13000 / 13101 - Publikace - 2012

13000 / 13101 - katedra matematiky

Publikační činnost 2012

Knihy, kapitoly v knihách a skripta, dizertace, výzkumné zprávy, nepublikované přednášky, stati ve sbornících, články v časopisech, patenty

Články v časopisech WoS

GABRIËLS, J. a M. NAVARA. Associativity of operations on orthomodular lattices. Mathematica Slovaca. 2012, 62(6), 1069-1078. ISSN 0139-9918. DOI 10.2478/s12175-012-0065-2.

ZIKMUNDOVÁ, M., K. STAŇKOVÁ HELISOVÁ a V. BENEŠ. Spatio-Temporal Model for a Random Set Given by a Union of Interacting Discs. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY. 2012, 14(3), 883-894. ISSN 1387-5841. DOI 10.1007/s11009-012-9287-6.

HYKŠOVÁ, M., A. KALOUSOVÁ a Ivan SAXL. Early History of Geometric Probability and Stereology. Image Analysis and Stereology. 2012, 31(1), 1-16. ISSN 1580-3139. DOI 10.5566/ias.v31.p1-16.

KRAJNÍK, E. et al. Solving singular convolution equations using the inverse Fast Fourier Transform. Applications of Mathematics. 2012, 57(5), 543-550. ISSN 0862-7940. DOI 10.1007/s10492-012-0032-9.

HÁJEK, P. a RJ SMITH. Some duality relations in the theory of tensor products. EXPOSITIONES MATHEMATICAE. 2012, 30(3), 239-249. ISSN 0723-0869. DOI 10.1016/j.exmath.2012.08.004.

MATOUŠEK, M. a P. PTÁK. Orthocomplemented difference lattices in association with generalized rings. Mathematica Slovaca. 2012, 62(6), 1063-1068. ISSN 0139-9918. DOI 10.2478/s12175-012-0064-3.

HÁJEK, P., V. MONTESINOS a V. ZIZLER. GEOMETRY AND GATEAUX SMOOTHNESS IN SEPARABLE BANACH SPACES. Operators and Matrices. 2012, 6(2), 201-232. ISSN 1846-3886. DOI 10.7153/oam-06-15.

CHETCUTTI, E. a J. HAMHALTER. COMPLETENESS OF *-SYMMETRIC GELFAND-NAIMARK-SEGAL INNER PRODUCT SPACES. Quarterly Journal of Mathematics. 2012, 63(2), 367-373. ISSN 0033-5606. DOI 10.1093/qmath/haq041.

HAMHALTER, J. Linear maps preserving maximal deviation and the Jordan structure of quantum systems. Journal of Mathematical Physics. 2012, 53(12), ISSN 0022-2488. DOI 10.1063/1.4771671.

HÁJEK, P. a M. KRAUS. Polynomials and identities on real Banach spaces. Journal of Mathematical Analysis and Its Applications. 2012, 385(2), 1015-1026. ISSN 0022-247X. DOI 10.1016/j.jmaa.2011.07.028.

Články v ostatních periodikách

SCHOLTZOVÁ, J. První záznam pohybů uvnitř molekuly. ALDEBARAN BULLETIN. 2012, 2012(17), ISSN 1214-1674. Dostupné z: http://aldebaran.cz/bulletin/2012_17_las.php

SCHOLTZOVÁ, J. Záhada šestiúhelníku na Saturnu. ALDEBARAN BULLETIN. 2012, 2012(05), ISSN 1214-1674. Dostupné z: http://aldebaran.cz/bulletin/2012_05_hex.php

Knihy, kapitoly v knihách, skripta, sborníky

LINDENSTRAUSS, J., D. PREISS a J. TIŠER. Fréchet Differentiability of Lipschitz Functions and Porous Sets in Banach Spaces. Princeton: Princeton University Press, 2012. Annals of Mathematics Studies. ISBN 9780691153551.

Stati ve sbornících konferencí

BÍLKOVÁ, M., R. HORČÍK a J. VELEBIL. Distributive substructural logics as coalgebraic logics over posets. In: GABBAY, D. a J. SPURR, eds. Advances in Modal Logic 2012. Advances in Modal logic 2012, Copenhagen, 2012-08-22/2012-08-25. London: King's College, 2012. s. 119-142. College Publications. ISBN 978-1-84890-068-4.

GABRIËLS, J. a M. NAVARA. Searching normal forms for orthomodular lattices. In: 11th Biennial IQSA Meeting. Book of Abstracts. 11th Biennial IQSA Meeting QS Cagliari, Cagliari, 2012-07-23/2012-07-27. Cagliari: Universita di Cagliari, 2012. s. 29-30.

KAPULKIN, K., A. KURZ a J. VELEBIL. Expressiveness of positive coalgebraic logic. In: GABBAY, D. a J. SPURR, eds. Advances in Modal Logic 2012. Advances in Modal logic 2012, Copenhagen, 2012-08-22/2012-08-25. London: King's College, 2012. s. 368-385. College Publications. ISBN 978-1-84890-068-4.

BALAN, A., A. KURZ a J. VELEBIL. On coalgebraic logic over posets. In: PATTINSON, D. a L. SCHROEDER, eds. Etaps. 11th International Workshop on Coalgebraic Methods in Computer Science, Talin, 2012-03-31/2012-04-01. Tallinn: Tallinn Technical University, 2012. s. 6-7.

STAŇKOVÁ HELISOVÁ, K. a J. STANĚK. Dimension Reduction in a Model of Random Set given by Union id Interacting Discs. In: Book of Abstracts -S4G. Stereology, Spatial Statistics and Stochastic Geometry, 7th International Conference, Praha, 2012-06-25/2012-06-28. Praha: Matfyzpress, 2012. s. 10-11. ISBN 978-80-7378-207-8.

ČAPEK, M. et al. The Evaluation of Total Radiation Q Based on Modal Aproach. In: Proceedings of the 6th European Conference on Antennas and Propagation (EUCAP 2012). 6th European Conference on Antennas and Propagation, Praha, 2012-03-25/2012-03-30. Piscataway: IEEE, 2012. s. 883-885. ISBN 978-1-4577-0918-0. DOI 10.1109/EuCAP.2012.6205873.

GABRIËLS, J. Shall we find normal forms in orthomodular lattices?. In: KLEMEN, E.P. et al., eds. FSTA12: Eleventh International Conference on Fuzzy Set Theory and Applications. Eleventh International Conference on Fuzzy Set Theory and Applications, Liptovský Ján, 2012-01-30/2012-02-03. 2012. s. 46-47. ISBN 978-80-8040-438-3.


BOHATA, M. Technique of operator algebras in quantum structures. Datum obhajoby 2013-04-03. Doktorská práce (Ph.D.). ČVUT FEL. Katedra matematiky. Vedoucí práce J. HAMHALTER.

Výzkumné zprávy

GABRIËLS, J. a M. NAVARA. New results in associativity and distributivity of orthomodular lattices. [Výzkumná zpráva] Praha: ČVUT FEL, Katedra kybernetiky - Centrum strojového vnímání, 2012.

Nepublikované přednášky

HAMHALTER, J. a E. TURILOVA. Affiliated Subspaces in Structure Theory of von Neumann Algebras. [Nepublikovaná přednáška] University of Cagliari - Department of Philosophy. 2012-07-24.

PTÁK, P. Orthocomplemented difference lattices. [Nepublikovaná přednáška] University of Cagliari - Department of Philosophy. 2012-07-23.

STAŇKOVÁ HELISOVÁ, K. Estimating parameters in spatio-temporal Quermass-interaction process. [Nepublikovaná přednáška] 9th French-Danish workshop in Spatial Statistics and Image Analysis in Biology. 2012-05-10.

BOHATA, M. a J. HAMHALTER. Star Order Isomorphisms on von Neumann Algebras. [Nepublikovaná přednáška] University of Cagliari - Department of Philosophy. 2012-07-24.

STAŇKOVÁ HELISOVÁ, K. Dimension reduction in a model of random set given by union of interacting discs. [Nepublikovaná přednáška] Stereology, Spatial Statistics and Stochastic Geometry - 7th International Conference. 2012-06-26.

TIŠER, J. Differentiability and porous sets. [Nepublikovaná přednáška] Workshop in Banach spaces, Birmingham University. 2012-06-06.

BOHATA, M. a J. HAMHALTER. Structures of Operator Algebra and Jordan Isomorphisms. [Nepublikovaná přednáška] WOAT 2012. 2012-10-11.

HAMHALTER, J. a E. TURILOVA. Ordered Structure of Abelian Subalgebras and Jordan Structure of Operator Algebras. [Nepublikovaná přednáška] University of Cagliari - Department of Philosophy. 2012-07-23.

Stránka vytvořena 20.11.2019 05:00:01
Za obsah odpovídá: RNDr. Patrik Mottl, Ph.D.